Alert archive / California / Wind Advisories in 2006
Wind Advisory 5, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Jan 18, 2006, 3:28 AM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Jan 18, 2006, 12:00 PM PST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2006, 3:28 AM PST (11:28 UTC)
- In effect from
- Jan 18, 2006, 12:00 PM PST
- Expired
- Jan 19, 2006, 9:01 AM PST
- In force
- 21 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 11:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3847 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 181128 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 328 AM PST WED JAN 18 2006 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS OF EXTREME SOUTHWESTERN CALIFORNIA FOR THIS AFTERNOON THROUGH THURSDAY MORNING... .A TROUGH OF LOW PRESSURE MOVING INLAND ALONG THE WEST COAST WILL BRING STRONGER AND GUSTY WINDS TO THE MOUNTAINS AND DESERTS AT TIMES FROM THIS AFTERNOON THROUGH THURSDAY MORNING. CAZ055-056-060-182200- /O.NEW.KSGX.WI.Y.0005.060118T2000Z-060119T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 328 AM PST WED JAN 18 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 12 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 12 PM PST THURSDAY. WEST WINDS WILL INCREASE TO 20 TO 30 MPH TODAY...BECOMING NORTHWEST THURSDAY. WINDS WILL GUST TO 45 MPH AT TIMES THIS AFTERNOON THROUGH THURSDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. IN THE APPLE AND LUCERNE VALLEYS...AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. $$ CAZ058-182200- /O.NEW.KSGX.WI.Y.0005.060118T2000Z-060119T2000Z/ SAN DIEGO COUNTY MOUNTAINS- 328 AM PST WED JAN 18 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 12 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 12 PM PST THURSDAY. WEST WINDS WILL INCREASE TO 15 TO 25 MPH TODAY AND CONTINUE INTO THURSDAY. WINDS WILL GUST TO 45 MPH AT TIMES THIS AFTERNOON THROUGH THURSDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ061-062-182200- /O.NEW.KSGX.WI.Y.0005.060118T2000Z-060119T2000Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 328 AM PST WED JAN 18 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 12 PM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 12 PM PST THURSDAY. WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH TODAY AND CONTINUE INTO THURSDAY. WINDS WILL GUST TO 45 MPH AT TIMES THIS AFTERNOON THROUGH THURSDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. $$ MARTIN
4 follow-up statements
000 WWUS76 KSGX 182034 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1234 PM PST WED JAN 18 2006 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS OF EXTREME SOUTHWESTERN CALIFORNIA FOR THIS AFTERNOON THROUGH THURSDAY MORNING... .A TROUGH OF LOW PRESSURE MOVING INLAND ALONG THE WEST COAST WILL BRING STRONGER AND GUSTY WINDS TO THE MOUNTAINS AND DESERTS AT TIMES FROM THIS AFTERNOON THROUGH THURSDAY MORNING. CAZ055-056-060-190530- /O.CON.KSGX.WI.Y.0005.000000T0000Z-060119T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 1234 PM PST WED JAN 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY. WEST WINDS WILL INCREASE TO 20 TO 30 MPH TODAY...BECOMING NORTHWEST THURSDAY. WINDS WILL GUST TO 45 MPH AT TIMES THIS AFTERNOON THROUGH THURSDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. IN THE APPLE AND LUCERNE VALLEYS...AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. $$ CAZ058-190530- /O.CON.KSGX.WI.Y.0005.000000T0000Z-060119T2000Z/ SAN DIEGO COUNTY MOUNTAINS- 1234 PM PST WED JAN 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY. WEST WINDS WILL INCREASE TO 15 TO 25 MPH TODAY AND CONTINUE INTO THURSDAY. WINDS WILL GUST TO 45 MPH AT TIMES THIS AFTERNOON THROUGH THURSDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ061-062-190530- /O.CON.KSGX.WI.Y.0005.000000T0000Z-060119T2000Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 1234 PM PST WED JAN 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY. WEST TO NORTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH TODAY AND CONTINUE INTO THURSDAY. WINDS WILL GUST TO 45 MPH AT TIMES THIS EVENING THROUGH THURSDAY MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. $$
000 WWUS76 KSGX 190542 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 942 PM PST WED JAN 18 2006 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS OF EXTREME SOUTHWESTERN CALIFORNIA THROUGH THURSDAY MORNING... .A TROUGH OF LOW PRESSURE MOVING INLAND ALONG THE WEST COAST WILL BRING STRONGER AND GUSTY WINDS TO THE MOUNTAINS AND DESERTS AT TIMES THROUGH THURSDAY MORNING. CAZ055-056-060-191200- /O.CON.KSGX.WI.Y.0005.000000T0000Z-060119T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 942 PM PST WED JAN 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY. AREAS OF WEST WINDS 20 TO 30 MPH...BECOMING NORTHWEST THURSDAY. WINDS WILL GUST TO 45 MPH AT TIMES THROUGH THURSDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GUSTS TO 45 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. IN THE APPLE AND LUCERNE VALLEYS...AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. $$ CAZ058-191200- /O.CON.KSGX.WI.Y.0005.000000T0000Z-060119T2000Z/ SAN DIEGO COUNTY MOUNTAINS- 942 PM PST WED JAN 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY. AREAS OF WEST WINDS 20 TO 30 MPH INTO THURSDAY. WINDS WILL GUST TO 45 MPH AT TIMES THROUGH THURSDAY MORNING. A WIND ADVISORY MEANS THAT WIND GUSTS TO 45 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ061-062-191200- /O.CON.KSGX.WI.Y.0005.000000T0000Z-060119T2000Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 942 PM PST WED JAN 18 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM PST THURSDAY. AREAS OF WEST TO NORTHWEST WINDS 15 TO 25 MPH INTO THURSDAY. WINDS WILL GUST TO 45 MPH AT TIMES THROUGH THURSDAY MORNING. A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. $$ JAD
000 WWUS76 KSGX 191217 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 417 AM PST THU JAN 19 2006 ...WIND ADVISORY FOR THE MOUNTAINS AND DESERTS OF EXTREME SOUTHWESTERN CALIFORNIA THROUGH THIS MORNING... .A TROUGH OF LOW PRESSURE MOVING INLAND THROUGH THE GREAT BASIN WILL BRING LOCALLY STRONG AND GUSTY WINDS TO THE MOUNTAINS AND DESERTS AT TIMES THROUGH THIS MORNING. CAZ055-056-060-192000- /O.CON.KSGX.WI.Y.0005.000000T0000Z-060119T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- 417 AM PST THU JAN 19 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. AREAS OF WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH...DECREASING IN THE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GUSTS TO 45 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. IN THE APPLE AND LUCERNE VALLEYS...AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. $$ CAZ058-192000- /O.CON.KSGX.WI.Y.0005.000000T0000Z-060119T2000Z/ SAN DIEGO COUNTY MOUNTAINS- 417 AM PST THU JAN 19 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. AREAS OF WEST TO WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH...DECREASING IN THE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GUSTS TO 45 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. $$ CAZ061-062-192000- /O.CON.KSGX.WI.Y.0005.000000T0000Z-060119T2000Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 417 AM PST THU JAN 19 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY. AREAS OF WEST TO NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH...DECREASING IN THE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 35 MPH OR GUSTS TO 45 MPH ARE EXPECTED. THE WINDS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. $$ MARTIN
000 WWUS76 KSGX 191701 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 901 AM PST THU JAN 19 2006 ...WIND ADVISORY CANCELLED FOR ALL AREAS... .WINDS HAVE DECREASED ACROSS THE REGION THIS MORNING AND WILL CONTINUE TO DECREASE DURING THE DAY. OFFSHORE WINDS WILL DEVELOP LATER TODAY AND CONTINUE TONIGHT MAINLY THROUGH AND BELOW MOUNTAIN PASSES...BUT AT THIS TIME THEY ARE NOT EXPECTED TO BE STRONG ENOUGH TO WARRANT A WIND ADVISORY. CAZ055-056-058-060>062-191815- /O.CAN.KSGX.WI.Y.0005.000000T0000Z-060119T2000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 901 AM PST THU JAN 19 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED BELOW 35 MPH IN ALL AREAS AND ARE NOT EXPECTED TO STRENGTHEN FURTHER TODAY. $$ MM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 17, 9:17 PM PST, 6 hours 11 minutes earlier.
Area forecast discussion, Jan 17, 9:17 PM PST, 6 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 917 PM PST TUE JAN 17 2006 .SYNOPSIS...A FAST MOVING LOW PRESSURE TROUGH WILL PASS BY TO THE NORTH WEDNESDAY AND STRENGTHEN OVER THE SOUTHWEST ON THURSDAY... INCREASING ONSHORE FLOW AND THE MARINE LAYER. STRONG AND GUSTY WINDS WILL DEVELOP OVER THE DESERTS AND MOUNTAINS ON WEDNESDAY AND CONTINUE INTO THURSDAY. SOME VERY LIGHT RAIN OR DRIZZLE COULD DEVELOP WEDNESDAY NIGHT INTO THURSDAY MORNING WEST OF THE MOUNTAINS AS WELL...BEFORE THE WINDS TURN BACK OFFSHORE ON FRIDAY. ANOTHER WEAKER TROUGH IS POSSIBLE BY THE WEEKEND WITH CONTINUED COOL DAYS. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... THE SURFACE PRESSURE GRADIENTS ARE TURNING BACK ONSHORE THIS EVENING AS A STREAM OF HIGH CLOUDS SPREADS ACROSS SW CA IN ADVANCE OF A FAST MOVING LOW PRESSURE TROUGH OVER THE E PACIFIC. THE TROUGH WILL MOVE INTO N CA WED...THEN DEEPEN SE INTO UT AND AZ. THIS WILL CREATE STRONG WESTERLY SURFACE WINDS OVER THE MOUNTAINS AND HIGH DESERTS BEGINNING WED AFTERNOON...SHIFTING TO THE NW ON THU. WIND ADVISORIES WILL LIKELY BE NEEDED IN THESE AREAS WITH GUSTS TOPPING 45 MPH LOCALLY. PRECIPITATION...IF ANY WILL BE LIGHT AS MOST OF THE DYNAMICS REMAIN TO THE N AND THERE IS LITTLE AVAILABLE MOISTURE TO TAP...OTHER THAN THE MARINE LAYER. THE FORECAST WILL INCLUDE A SLIGHT CHANCE OF MEASURABLE RAIN FOR MOST OF THE AREA BY THU MORNING...BUT MOST AREAS HAVE A MUCH BETTER CHANCE FOR SOME DRIZZLE OR SPRINKLES FOR A TIME. AS THE TROUGH MOVES AWAY...SURFACE HIGH PRESSURE REBUILDS OVER THE GREAT BASIN AND THE SURFACE WINDS TURN BACK OFFSHORE FRI. A WEAKER TROUGH IS FORECAST OVER THE AREA OVER THE WEEKEND WITH DRY BUT COOL DAYS. A MINOR ZONE FORECAST UPDATE WAS ISSUED EARLIER TO TWEAK TEMPERATURES A BIT AND ADJUST FOG WORDING. && .AVIATION... ABUNDANT HIGH CLOUDS WILL PREVAIL OVER THE REGION TONIGHT...AND THIS MAY COMPLETELY SHUT DOWN THE POTENTIAL FOR SHALLOW FOG FORMING NEAR THE COAST AND BEACHES FOR TONIGHT. WILL INDICATE JUST PATCHY FOG ON WED MORN IN CASE THE CIRRUS DECK ALOFT THINS OUT BY SUNRISE. UPPER TROUGH WILL DIG INTO CA ON WED AND BRING STRONG/GUSTY WEST WINDS OVER THE MOUNTAINS AND HIGH DESERTS...AND GENERATE AREAS OF TURBULENCE WITH ASSOCIATED STRONG UP AND DOWN DRAFTS AND LOW LEVEL WIND SHEAR. WINDS AT 10 KFT W NEAR 25-30 KTS TONIGHT...INCREASING TO 35-45 KTS ON WED. PATCHY MARINE LAYER STRATUS SHOULD DEVELOP NEAR THE COAST BY EARLY AFTN...WITH THE MARINE LAYER EXPECTED TO DEEPEN VERY QUICKLY AND PUSH WELL INLAND ON WED EVE. EXPECT STRATUS TO ADVANCE INTO COASTAL AIRPORTS SAN/CRQ/SNA BY 22-00Z WITH BASES INITIALLY AROUND 1500 FT MSL THEN RAPIDLY RISING AND SPREADING INLAND FROM 00-06Z WITH LOCAL DRIZZLE OR LIGHT SHOWERS POSSIBLE OVER THE AREA APPROX 03Z OR LATER. EXPECT AREAS OF IFR CIGS/VSBY TO DEVELOP OVER INLAND VLYS/INLAND EMPIRE AND NEAR FOOTHILLS AFTER 03Z WED EVE. FOR FURTHER DETAILS AND UPDATES SEE TAFS AND TWB432. && .SGX WATCHES/WARNINGS/ADVISORIES...NONE. && PUBLIC...JAD AVIATION...LAVIS NWS ON THE WEB AT WEATHER.GOV/SANDIEGO
Hazardous weather outlook, Jan 17, 9:08 PM PST, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE SAN DIEGO CA 908 PM PST TUE JAN 17 2006 CAZ042-043-048-050-055-056-057-058-060-061-062-181200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 908 PM PST TUE JAN 17 2006 .DAY ONE...THROUGH TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG AND GUSTY WINDS WILL DEVELOP OVER THE HIGH DESERTS AND MOUNTAINS ON WEDNESDAY AFTERNOON AND CONTINUE INTO THURSDAY CREATING A HAZARD FOR HIGH PROFILE VEHICLES. HIGH SURF IS EXPECTED THURSDAY AND FRIDAY WITH STRONG RIP CURRENTS AND DANGEROUS SWIMMING CONDITIONS. HAZARDOUS CONDITIONS ARE EXPECTED FOR SMALL CRAFT WEDNESDAY NIGHT INTO THURSDAY MORNING IN THE OUTER COASTAL WATERS. .SPOTTER INFORMATION STATEMENT...SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JAD
Nearby
Wind Advisories in California, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.